Existence of a solution to -diva(x,Du)=f with a(x,ξ) a maximal monotone graph in ξ for every x given
Séminaire Équations aux dérivées partielles (Polytechnique) (2002-2003), Talk no. 4, 4 p.
@article{SEDP_2002-2003____A4_0,
     author = {Murat, Fran\c cois},
     title = {Existence of a solution to $-\hbox{\rm div}\, a(x,Du) = f$ with $a(x,\xi )$ a maximal monotone graph in $\xi $ for every $x$ given},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique)},
     publisher = {Centre de math\'ematiques Laurent Schwartz, \'Ecole polytechnique},
     year = {2002-2003},
     note = {talk:4},
     mrnumber = {2030699},
     zbl = {02124130},
     language = {en},
     url = {http://www.numdam.org/item/SEDP_2002-2003____A4_0}
}
Murat, François. Existence of a solution to $-\hbox{\rm div}\, a(x,Du) = f$ with $a(x,\xi )$ a maximal monotone graph in $\xi $ for every $x$ given. Séminaire Équations aux dérivées partielles (Polytechnique) (2002-2003), Talk no. 4, 4 p. http://www.numdam.org/item/SEDP_2002-2003____A4_0/

[1] Valeria Chiadò Piat, Gianni Dal Maso & Anneliese Defranceschi, G-convergence of monotone operators, Ann. Inst. H. Poincaré Anal. Non linéaire, 7 (1990), 123–160. | Numdam | MR 1065871 | Zbl 0731.35033

[2] Gilles Francfort, François Murat & Luc Tartar, Monotone operators in divergence form with x-dependent multivalued graphs, Boll. Un. Mat. Ital., (2003), to appear. | MR 2044260 | Zbl 05147127

[3] Gilles Francfort, François Murat & Luc Tartar, Homogenization of monotone operators in divergence form with x-dependent multivalued graphs,